# SDR MEX2003420

- Difficulty date: September 11, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Engine: Pwa JT8D219
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103538754
- Part serial: 089666
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING ENGINE NUMBER ONE STARTING, IT DID NOT HAD IGNITION.  EXCITER IGNITION BOX WAS REPLACED IAW MM 74-10-01, ALL CORRECT.
